MathSciNet Relay Station
MathSciNet bibliographic data
MR471299 65J05 (65D25 65R05)
Wahba, Grace Practical approximate solutions to linear operator equations when the data are noisy. SIAM J. Numer. Anal. 14 (1977), no. 4, 651–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement